Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 932905, 5 pages
http://dx.doi.org/10.1155/2015/932905
Research Article

Comparative Solution of Nonlinear Quintic Cubic Oscillator Using Modified Homotopy Perturbation Method

1Department of Mathematics, Zhejiang University, Hangzhou, China
2Department of Mathematics, Comsat Institute of Information Technology, Islamabad, Pakistan

Received 1 April 2015; Revised 14 May 2015; Accepted 17 May 2015

Academic Editor: Nikos Mastorakis

Copyright © 2015 Muhammad Suleman and Qingbiao Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use modified homotopy perturbation method to find out the solution of nonlinear cubic quintic equation. Besides this method solution of the problem with the following methods is discussed, Energy Balance Method and He’s Frequency Formulation method and then compare the results with each other and Global Error Method. The results show that these three methods are effective as global error method for nonlinear cubic quintic oscillator equation with multiple nonlinear terms and have different effects on the solution. In particular, the homotopy perturbation solution is quite surprising. A cubic quintic nonlinear oscillator is used as an example to compare the results.